BibTeX record journals/siamcomp/FischerMP82

download as .bib file

@article{DBLP:journals/siamcomp/FischerMP82,
  author    = {Michael J. Fischer and
               Albert R. Meyer and
               Mike Paterson},
  title     = {Omega(n log n) Lower Bounds on Length of Boolean Formulas},
  journal   = {{SIAM} J. Comput.},
  volume    = {11},
  number    = {3},
  pages     = {416--427},
  year      = {1982},
  url       = {https://doi.org/10.1137/0211033},
  doi       = {10.1137/0211033},
  timestamp = {Sat, 27 May 2017 14:22:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamcomp/FischerMP82},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI